Azemi, Merita (2019) GREEN’S RELATIONS IN SEMIGROUPS. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 176-182. ISSN 2671-3039

[img] Text

Download (1MB)
Official URL:


In this paper, we discuss a very useful tool in the study of monoids/semigroups called Green’s relations. At this point, we note that every J - class decomposes into a set of R - classes as well as into a set of L- classes. These facts can be represented by a schema called an “egg-box”. We say that a D - class (or a H - class or R- class or L- class) is regular if it contains an idempotent and that any two maximal subgroups contained in the same D - class of a monoid are isomorphic. If is a minimal right ideal and a minimal left ideal, then is a maximal subgroup of . Also we say that the maximal subgroup of a semigroup coincide with the H - classes of which contains idempotents. These facts can be represented by a schema called an “egg-box”.

Item Type: Article
Subjects: Q Science > Q Science (General)
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Unnamed user with email
Date Deposited: 22 Feb 2020 18:40
Last Modified: 22 Feb 2020 18:40

Actions (login required)

View Item View Item